# SDR BAQA092354

- Difficulty date: January 21, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,693 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Control Unit
- Part number: 1179406101
- Part serial: 254
- Condition: Inoperative
- Location: Rpm
- Part time: 6,694 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LOW WARNING LIGHT AND CHIME NOT WORKING. REPLACED WITH SERVICEABLE UNIT.  01/26/2004
